# SDR DALA2015072404642

- Difficulty date: July 20, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED ON RUDDER SKIN BOTH SIDE.  METALLIZED ON RUDDER SKIN BOTH SIDE WERE REPAIRED IAW SRM 51-70-1A.
